# SDR CA040601012

- Difficulty date: May 31, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,885 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Pitot Tube
- Component: Pitot Tube
- Component part number: 9651112302
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

P-S 2 FAIL INDICATION.  NR 2 PITOT HEAT FOUND INOP.  PITOT TUBE ASSY REPLACED WITH NEW.  AIRCRAFT TTAF 3710.72576 CYC.
